# SDR SWAA2013022012931

- Difficulty date: January 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN THE FUSELAGE SKIN ALONG THE CHEM-MILL STEP LOCATED ABOVE STR 13R AND BS 500D+12" CRACK LENGTH 1.3" APPROX.  REPAIRED FUSELAGE SKIN ALONG THE CHEM-MILL STEP LOCATED ABOVE STR 13R AND BS 500D+12" CRACK LENGTH 1.3" APPROX IAW EO AEM-HC53-026/13 R0 AND EA 1-353- 21786, FOR INSPECTION SEE TLD T037051.
